Alert archive / Missouri / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 151, NWS St. Louis, MO

November 10, 2020Lewis County, Marion County, Ralls County, Missouri; Adams County, Pike County, Illinois

NWS St. Louis, MO issued this severe thunderstorm warning at Nov 10, 2020, 1:07 PM CST for Lewis County, Marion County, Ralls County, Missouri; Adams County, Pike County, Illinois. It was in force for 53 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 10, 2020, 1:07 PM CST (19:07 UTC)
Expired
Nov 10, 2020, 2:00 PM CST
In force
53 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Adams County, IL, Pike County, IL, Lewis County, MO, Marion County, MO, Ralls County, MO

The radar

The St Louis radar (KLSX), 152 km from the middle of the area, began a volume at 19:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 10, 1:13 PM CSTHAIL 13 Sw Lima, IL
Nov 10, 1:40 PM CSTTSTM WND DMG1 Sw Fall Creek, ILSEMI-TRAILER FLIPPED OVER ON I-172 NEAR MP 1. TIME ESTIMATED ON RADAR.
Nov 10, 1:45 PM CSTTSTM WND GST 584 Sw Columbus, ILQUINCY REGIONAL - BALDWIN FIELD.
Nov 10, 1:50 PM CSTTSTM WND GST 504 Ssw Fall Creek, ILALSO, PEA SIZED HAIL AND VERY HEAVY RAINFALL. VIA TWITTER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 10, 11:22 AM CSTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 7.1 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2020-11-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 97 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2020-11-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 192 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
97 J/kg
Mixed-layer CIN
-91 J/kg
Mixed-layer LCL
614 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
192 m²/s²
0-3 km storm-relative helicity
173 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

395 
WUUS53 KLSX 101907
SVRLSX
ILC001-149-MOC111-127-173-102000-
/O.NEW.KLSX.SV.W.0151.201110T1907Z-201110T2000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service St Louis MO
107 PM CST Tue Nov 10 2020

The National Weather Service in St Louis has issued a

* Severe Thunderstorm Warning for...
  Northwestern Pike County in west central Illinois...
  Western Adams County in west central Illinois...
  Northeastern Ralls County in northeastern Missouri...
  Northeastern Marion County in northeastern Missouri...
  Northeastern Lewis County in northeastern Missouri...

* Until 200 PM CST.

* At 106 PM CST, severe thunderstorms were located along a line
  extending from 7 miles northwest of Canton to near La Grange to 7
  miles northwest of Perry, moving northeast at 65 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Quincy, Hannibal, Canton, Quincy Regional Airport, Payson, Mendon,
  La Grange, Fall Creek, Adams, Burton, Ursa, Hull, Loraine,
  Plainville, Woodville, Lima, Coatsburg, Columbus, Meyer and
  Marblehead.

This includes the following highways...
 Interstate 172 between exits 2 and 19.
 Interstate 72 between exits 4 and 10.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.

&&

LAT...LON 4024 9151 4020 9150 4019 9112 3960 9118
      3959 9122 3973 9138 3980 9139 3984 9145
      3987 9146 3992 9144 3995 9145 4001 9150
      4013 9152
TIME...MOT...LOC 1906Z 231DEG 55KT 4022 9159 4000 9151 3952 9174 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

MRM
4 follow-up statements
092 
WWUS53 KLSX 101921
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
121 PM CST Tue Nov 10 2020

MOC111-101930-
/O.CAN.KLSX.SV.W.0151.000000T0000Z-201110T2000Z/
Lewis MO-
121 PM CST Tue Nov 10 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LEWIS COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 600 PM CST for
west central Illinois...and northeastern Missouri.

LAT...LON 4019 9112 3960 9118 3959 9122 3973 9138
      3980 9139 3984 9145 3987 9146 3992 9144
      3995 9145 3995 9144 3997 9145 4004 9146
      4020 9143
TIME...MOT...LOC 1920Z 231DEG 55KT 4035 9138 4013 9130 3965 9153 

$$

ILC001-149-MOC127-173-102000-
/O.CON.KLSX.SV.W.0151.000000T0000Z-201110T2000Z/
Pike IL-Adams IL-Ralls MO-Marion MO-
121 PM CST Tue Nov 10 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM CST
FOR NORTHWESTERN PIKE AND WESTERN ADAMS COUNTIES IN WEST CENTRAL
ILLINOIS...NORTHEASTERN RALLS AND NORTHEASTERN MARION COUNTIES IN
NORTHEASTERN MISSOURI...

At 120 PM CST, severe thunderstorms were located along a line
extending from near Warsaw to near Mendon to Rensselaer, moving
northeast at 65 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Quincy, Hannibal, Quincy Regional Airport, Payson, Mendon, Fall
Creek, Adams, Burton, Ursa, Hull, Loraine, Plainville, Woodville,
Lima, Coatsburg, Columbus, Saverton, Marblehead, Paloma and Seehorn.

This includes the following highways...
 Interstate 172 between exits 2 and 19.
 Interstate 72 between exits 4 and 10.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.

&&

LAT...LON 4019 9112 3960 9118 3959 9122 3973 9138
      3980 9139 3984 9145 3987 9146 3992 9144
      3995 9145 3995 9144 3997 9145 4004 9146
      4020 9143
TIME...MOT...LOC 1920Z 231DEG 55KT 4035 9138 4013 9130 3965 9153 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

MRM
869 
WWUS53 KLSX 101936
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
136 PM CST Tue Nov 10 2020

ILC001-149-MOC127-173-102000-
/O.CON.KLSX.SV.W.0151.000000T0000Z-201110T2000Z/
Pike IL-Adams IL-Ralls MO-Marion MO-
136 PM CST Tue Nov 10 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM CST
FOR NORTHWESTERN PIKE AND WESTERN ADAMS COUNTIES IN WEST CENTRAL
ILLINOIS...NORTHEASTERN RALLS AND NORTHEASTERN MARION COUNTIES IN
NORTHEASTERN MISSOURI...

At 135 PM CST, severe thunderstorms were located along a line
extending from near Adrian to near Bowen to Fall Creek, moving east
at 65 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Quincy, Hannibal, Quincy Regional Airport, Payson, Mendon, Fall
Creek, Adams, Burton, Ursa, Hull, Loraine, Plainville, Woodville,
Lima, Coatsburg, Columbus, Saverton, Marblehead, Paloma and Seehorn.

This includes the following highways...
 Interstate 172 between exits 2 and 19.
 Interstate 72 between exits 4 and 10.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.

&&

LAT...LON 4019 9112 3960 9118 3959 9122 3973 9138
      3980 9139 3984 9145 3987 9146 3992 9144
      3995 9145 3995 9144 3997 9145 4004 9146
      4020 9143
TIME...MOT...LOC 1935Z 270DEG 55KT 4049 9115 4028 9107 3980 9130 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

MRM
870 
WWUS53 KLSX 101950
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
150 PM CST Tue Nov 10 2020

MOC127-102000-
/O.CAN.KLSX.SV.W.0151.000000T0000Z-201110T2000Z/
Marion MO-
150 PM CST Tue Nov 10 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MARION COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 600 PM CST for
west central Illinois...and northeastern Missouri.

LAT...LON 3960 9118 3960 9120 3959 9122 3968 9133
      3969 9131 3973 9137 3979 9136 3980 9137
      4019 9128 4019 9112
TIME...MOT...LOC 1950Z 231DEG 55KT 4063 9093 4042 9085 3994 9108 

$$

ILC001-149-MOC173-102000-
/O.CON.KLSX.SV.W.0151.000000T0000Z-201110T2000Z/
Pike IL-Adams IL-Ralls MO-
150 PM CST Tue Nov 10 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM CST
FOR NORTHWESTERN PIKE...CENTRAL ADAMS COUNTIES IN WEST CENTRAL
ILLINOIS AND NORTHEASTERN RALLS COUNTIES IN NORTHEASTERN MISSOURI...

At 150 PM CST, severe thunderstorms were located along a line
extending from near La Harpe to Tennessee to 6 miles east of Quincy
Regional Airport, moving northeast at 65 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Quincy, Quincy Regional Airport, Payson, Mendon, Fall Creek, Adams,
Burton, Hull, Loraine, Plainville, Woodville, Coatsburg, Columbus,
Saverton, Paloma, Seehorn, Fowler and Ilasco.

This includes the following highways...
 Interstate 172 between exits 2 and 19.
 Interstate 72 between exits 4 and 10.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.

&&

LAT...LON 3960 9118 3960 9120 3959 9122 3968 9133
      3969 9131 3973 9137 3979 9136 3980 9137
      4019 9128 4019 9112
TIME...MOT...LOC 1950Z 231DEG 55KT 4063 9093 4042 9085 3994 9108 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

MRM
662 
WWUS53 KLSX 102001
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
201 PM CST Tue Nov 10 2020

ILC001-149-MOC173-102010-
/O.EXP.KLSX.SV.W.0151.000000T0000Z-201110T2000Z/
Pike IL-Adams IL-Ralls MO-
201 PM CST Tue Nov 10 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN PIKE...CENTRAL
ADAMS COUNTIES IN WEST CENTRAL ILLINOIS AND NORTHEASTERN RALLS
COUNTIES IN NORTHEASTERN MISSOURI HAS EXPIRED...
    
The storms which prompted the warning have moved out of the area.
Therefore, the warning has been allowed to expire.

A Severe Thunderstorm Watch remains in effect until 600 PM CST for
west central Illinois...and northeastern Missouri.

Remember, a Severe Thunderstorm Warning still remains in effect for
Adams and Pike Counties in Illinois until 245PM.

LAT...LON 3960 9118 3960 9120 3959 9122 3968 9133
      3969 9131 3973 9137 3979 9136 3980 9137
      4019 9128 4019 9112
TIME...MOT...LOC 2000Z 231DEG 55KT 4071 9079 4050 9071 4002 9094 

$$

MRM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 10, 11:55 AM CST, 1 hour 12 minutes earlier.

Area forecast discussion, Nov 10, 11:55 AM CST, 1 hour 12 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Saint Louis MO
1155 AM CST Tue Nov 10 2020

.SHORT TERM...  (Through Late Wednesday Afternoon)
Issued at 253 AM CST Tue Nov 10 2020

A cold front will push through the area today, resulting in
showers and thunderstorms. The main concern will be the potential
that a few storms become strong to severe this afternoon into the
early evening period.

Surface analysis continues to show southerly flow well-establish
along and well ahead of the cold front. Latest analysis depicts
the boundary running from eastern Iowa southwestward through
northwest Missouri. Plenty of warmth and moisture is being ejected
northward within the southerly flow. Surface dewpoints are
largely in the lower 60s with temperatures ranging from the mid to
upper 60s across the forecast area. The put the magnitude of
warmth in perspective, average highs for this time of the year
are right around 60 degrees with lows in the upper 30s to lower
40s.

Provided the ample warmth and moisture, it would peak interest in
severe potential with the frontal passage. SPC does have marginal
and slight risk areas covering sections of the CWA, which accounts
for this potential. There are a couple of limiting factors that
may help to mitigate the magnitude of the threat. As seen on IR
satellite, there is plenty of cloud cover running ahead of the
front. This should help stave off any high end instability, which
current HREF runs show to be in the ballpark of 500 to 750 J/kg
with little to no probabilities for 1000 J/kg or greater. In
addition to this, the bulk of upper level support is well north
and west as the upper trough takes on a negative tilt over Iowa
into the Dakotas. This draw the surface low through eastern Iowa,
where the potential for severe weather is likely to be maximized.
Closer to the surface low is where winds will be slightly backed
at the surface, offering some potential for a brief, weak tornado.
This is consequently where a slight risk covers sections of
northeast Missouri into west central Illinois.

As we work our way south along the frontal boundary, winds
become increasingly parallel to the boundary and unidirectional
with height. This signals a likelihood that any initial
thunderstorm development over central Missouri will quickly become
linear. Mid-level winds continue to ramps up through the
afternoon, especially along and ahead of the boundary with 30-35
knot winds only 500 feet off the surface, reaching 40-45 knots
around 1500 feet. Therefore, mixing ahead of the front will result
in gusts that exceed 40 mph over northern sections of the forecast
area, resulting in a wind advisory from 18z through 00z this
afternoon.

As the front approaches, any convective activity could easily
pull down winds aloft, which exceed 50 knots just below 5000
feet. Damaging winds are expected to be the primary threat with
any storms that develop this afternoon, especially with any
bowing line segments. The boundary tracks from central Missouri at
around 18z, then approaches the Mississippi River around 00z. Any
diurnal instability we do tap into should wane as the front move
through the Illinois counties between 00z and 02z.

Expect much cooler and drier air to move in behind the front.
Higher dewpoints will quickly be shunted southeast overnight.
Temperatures fall into the 30s for much of the area under clearing
skies. Though we will remain clear with plenty of sunshine
Wednesday, highs will only make it back into the 50s, much closer
to seasonal norms.

Maples

.LONG TERM...  (Wednesday Night through Monday)
Issued at 253 AM CST Tue Nov 10 2020

An upper longwave trough will be positioned over the central
sections of the CONUS with surface high pressure building into the
region late Wednesday into Thursday. A weak, quick moving system
passes well to our northwest, as another surface high builds in
for Friday. This should keep the area dry and tame through the end
of the work week with near normal temperatures.

The upper trough progresses east with modest ridging over the
eastern CONUS. The next chance of rain is expected to approach the
region late Friday into Saturday. The axis to an upper level
trough swings east through the central plains as a surface low is
drawn northeast in the area from the southern plains. Ensemble
guidance show quite a bit of spread with many of the members
clustered at or below a half inch of precipitation over southeast
Missouri and southwest Illinois with amounts increasing under the
better lift to the west. Deterministic guidance shows quite a bit
of spread in solutions, but nonetheless, it could be a beneficial
rainfall for the area.

The system moves out by Sunday, providing drier and cooler weather
to end the period.

Maples

&&

.AVIATION...  (For the 18z TAFs through 18z Wednesday Afternoon)
Issued at 1155 AM CST Tue Nov 10 2020

The main focus for this period will be a frontal passage and
associated rain and thunderstorms. Currently, this front and storms
are in central MO pushing eastward. The line of storms and trailing
rain is fairly narrow, so storm and rain impacts to terminals will
last only a few hours. Additionally, behind this line of storms and
front, winds will continue to be gusty but shift to out of the west
northwest. Wind gusts will diminish late this evening into the
overnight hours.

As for the timing of these impacts, the front and associated storms
will reach KCOU early this afternoon followed by KUIN. For KSUS,
KSTL, and KCPS, the front and associated storms will reach these
terminals later this evening. Guidance has been consistent with
timing, but storm behavior during the afternoon may change the
timing slightly from what is currently in the TAFs. VFR flight
conditions are anticipated to settle in at all terminals behind the
frontal passage.

Elmore

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Wind Advisory until 6 PM CST this evening for Knox MO-Lewis MO-
     Marion MO-Shelby MO.

IL...Wind Advisory until 6 PM CST this evening for Adams IL-Brown IL-
     Greene IL-Macoupin IL-Montgomery IL-Pike IL.

&&

WFO LSX
Hazardous weather outlook, Nov 10, 4:04 AM CST, 9 hours 3 minutes before
Hazardous Weather Outlook
National Weather Service Saint Louis MO
404 AM CST Tue Nov 10 2020

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-111015-
Adams IL-Audrain MO-Bond IL-Boone MO-Brown IL-Calhoun IL-Callaway MO-
Clinton IL-Cole MO-Crawford MO-Fayette IL-Franklin MO-Gasconade MO-
Greene IL-Iron MO-Jefferson MO-Jersey IL-Knox MO-Lewis MO-Lincoln MO-
Macoupin IL-Madison IL-Madison MO-Marion IL-Marion MO-Moniteau MO-
Monroe IL-Monroe MO-Montgomery IL-Montgomery MO-Osage MO-Pike IL-
Pike MO-Ralls MO-Randolph IL-Reynolds MO-Saint Charles MO-
Saint Clair IL-Saint Francois MO-Saint Louis City MO-Saint Louis MO-
Sainte Genevieve MO-Shelby MO-Warren MO-Washington IL-Washington MO-
404 AM CST Tue Nov 10 2020

This Hazardous Weather Outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...Today and tonight.

Thunderstorms are likely this afternoon into early evening. There is
a slight risk for severe thunderstorms over northeast Missouri into
west central Illinois. There is a marginal risk from central Missouri
into east central Missouri and southwest Illinois. The primary threat
will be damaging wind gusts to around 60 mph. A brief, weak tornado
cannot be ruled out, especially over northeast Missouri and west
central Illinois.

Winds could gust between 40 and 45 mph this afternoon over northeast
Missouri and west central Illinois. A wind advisory is in effect from
12 p.m. to 6 p.m.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon into early evening.

Maples

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 10, 3:56 AM CSTWind AdvisoryLSXKnox, Lewis, Marion, Shelby12 hr
Nov 10, 11:03 AM CSTSevere Thunderstorm WarningLSXKnox28 min
Nov 10, 11:55 AM CSTSevere Thunderstorm WarningLSXAudrain, Boone, Callaway, Monroe, Shelby50 min
Nov 10, 11:59 AM CSTSevere Thunderstorm WarningLSXBoone, Callaway, Cole, Moniteau46 min
Nov 10, 12:05 PM CSTSevere Thunderstorm WarningLSXKnox, Lewis, Shelby25 min
Nov 10, 12:27 PM CSTSevere Thunderstorm WarningLSXKnox, Lewis, Shelby25 min
Nov 10, 12:41 PM CSTSevere Thunderstorm WarningLSXAudrain, Boone, Callaway, Marion, Monroe, Shelby49 min
Nov 10, 12:51 PM CSTSevere Thunderstorm WarningLSXLewis, Marion22 min
Nov 10, 12:55 PM CSTSevere Thunderstorm WarningLSXAudrain, Marion, Monroe, Ralls50 min
Nov 10, 4:08 PM CSTSevere Thunderstorm WarningLSXSaint Charles, Saint Louis26 min
Nov 10, 1:45 PM CSTSevere Thunderstorm WarningLSXAdams, Brown, Pike60 min
Nov 10, 2:21 PM CSTSevere Thunderstorm WarningLSXPike39 min
Nov 10, 2:44 PM CSTSevere Thunderstorm WarningLSXBrown, Pike13 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2020Severe Thunderstorm Warnings in Illinois, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.